# SDR DHL98805004

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO LOW OIL QUANTITY AND OIL PRESSURE FLUCTUATIONS.  REPLACED CRACKED LINE AT OIL PRESSURE TRANSMITTER.
